# SDR AALA20090324TUL03

- Difficulty date: March 20, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N441AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49460
- Aircraft time: 62,916 hours, 33,241 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Part number: 5936832509
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT GROUND SPOILER CASTING CRACKED.  INSTALLED NEW GROUND SPOILER CASTING PER SRM 51-10.
